A 34-year-old female asked:
Hi sir, i have been diagnosed with mycobacterium tuberculosis of uterus, i am takng akurit-4 four tabs a day empty stomach, what's the cause of ths diseas?
1 doctor answer • 5 doctors weighed in
Infectious Disease 31 years experience
TB: You have tuberculosis (TB) of the uterus. Tb is an infection caused by a bacterium called mycobacterium tuberculosis. It is usually acquired through the air by inhalation. It remains dormant in the body for years and then if there is a decrease in immunity it can cause an infection anywhere. In your case it is in the uterus.
4.5k viewsReviewed >2 years ago
Last updated Nov 20, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.